MAUDE Adverse Event Report: 4.0MM CANNULATED SCREW LONG THREAD/42MM; SCREW, FIXATION, BONE

4.0MM CANNULATED SCREW LONG THREAD/42MM; SCREW, FIXATION, BONE
Model Number 207.742
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while inserting the cannulated screw, it broke at about the juncture of the shaft of the screw towards the tip.There was a delay of forty-five minutes to an hour to remove the broken screw.This report is for a cannulated screw.This is report 1 of 1 for (b)(4).

Brand Name
4.0MM CANNULATED SCREW LONG THREAD/42MM
Common Device Name
SCREW, FIXATION, BONE
MDR Report Key12556086
Report Number2939274-2021-05830
Device Sequence Number924627
Product Code HWC
UDI-Device Identifier10886982148513
UDI-Public(01)10886982148513
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
207.742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207.742
Device Catalogue Number207.742
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SCREWDRIVER.; UNK SCREWDRIVER